MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Catalog Number 03183793122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 4000 c311 stand-alone system serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable phosphate (inorganic) ver.2 results from the cobas 4000 c311 standalone system.An interference was suspected.The initial result was 9.80 mg/dl with a data flag.Since the value was particularly high and there were no clinical conditions compatible with renal failure or such a degree of hyperphosphatemia, the test was repeated using a new sample.The elevated value was confirmed at 8.10 mg/dl with a data flag.This led to the hypothesis of interference and the collection of a new sample.The following morning (b)(6) 2025), a third sample was taken from the patient, yielding a result of 8.55 mg/dl with a data flag.The sample was sent to a second laboratory using the same method on a c311 analyzer.The result was 5.7 mg/dl.The sample was also tested in another laboratory, with a result of 3.40 mg/dl.After preventive maintenance was performed and the instrument checked, the samples were repeated, and the results were the same elevated values.No specific data was provided.

Brand Name
PHOSPHATE (INORGANIC) VER.2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23714994
Report Number1823260-2025-04942
Device Sequence Number10275142
Product Code CEO
UDI-Device Identifier04015630918973
UDI-Public04015630918973
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183793122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale